# SDR GTIA2020021074995

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 48,451 hours, 22,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME AT EVENT 10000 ISOLATED PACK2 PER CHECKLIST ODOR DISSIPATED.-PERFORMED INSPECTION AND FOUND PACK 2 TO BE THE SOURCE OF CABIN ODOR IAW AMM 05-50-00-810-831-A.
